Advertisement

What are the symptoms of an overdose of hydrocortisone butyrate?

Symptoms of an overdose of hydrocortisone butyrate include burning, itchy or dry skin, as well as high blood pressure, muscle weakness or convulsions. If you have concerns about your dosage of hydrocortisone butyrate, talk with your doctor or pharmacist to be sure you are taking the correct amounts.

Continue Learning about Anti-Inflammatory

what is a topical steroid cream ?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Topical steroid creams help relieve pain caused by different skin conditions, including eczema or al...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.